# SDR DALA2021091405479

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 83,232 hours, 15,310 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bulb
- Condition: Unsecure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 DOOR L4 ARMING LIGHT INOPERATIVE. CORRECTIVE ACTION: FOUND L4 SLIDE ARM BULB NOT SECURE REINSTALLED BULB. SYSTEM OPERATION IS NORMAL. MCO/PLACARD REMOVED. (LP 8071566)
